Generalizations of Integral Inequalities Similar to Hardy’s Inequality

Authors

  • Gabriel Nshizirungu Department of Mathematics, University of Dar es Salaam, Tanzania
  • Marco Mpimbo Department of Mathematics, University of Dar es Salaam, Tanzania
  • Vedaste Mutarutinya Department of Mathematics, Science and Physical Education, University of Rwanda, Rwanda

DOI:

https://doi.org/10.4314/tjs.v47i3.21

Keywords:

Hardy’s inequality, Integral inequalities, similar version, Hlder’s inequality, Generalizations

Abstract

In this paper, we established the generalizations of integral inequalities similar to Hardy’s inequality.

Keywords:    Hardy’s inequality, Integral inequalities, similar version, Hlder’s inequality, Generalizations.

Downloads

Download data is not yet available.

Downloads

Published

31-08-2021

How to Cite

Nshizirungu, G. ., Mpimbo, M. ., & Mutarutinya, V. . (2021). Generalizations of Integral Inequalities Similar to Hardy’s Inequality. Tanzania Journal of Science, 47(3), 1114–1124. https://doi.org/10.4314/tjs.v47i3.21

Issue

Section

Articles